# SDR WX0A2025101732602

- Difficulty date: October 15, 2025
- Submitted: October 17, 2025
- Operation: Air carrier
- Aircraft: N261NV
- Make and model: Airbus A320-214
- Aircraft serial: 4115
- Aircraft time: 39,410 hours, 24,862 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Not Reported
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) EPSU BATTERIES REQUIRE REPLACEMENT.  INSTALLED 10,11,12,13 WL (FIN) EPSU BATTERIES IN REF TO AMM 33-51-38-000-002-A"
